# SDR ASAA2014091709239

- Difficulty date: September 17, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 68,707 hours, 39,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768537
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 348.2 ANGLE IS BROKEN OFF AT LOWER ATTACH HOLE ABOVE STRINGER 17L. ACFT GROUNDED.  REPAIRED FRAME ANGLE IAW T/C AD20120205.
